# SDR DALA2016082506218

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOORBEAM TEE HAS CORROSION AT FASTENER  LOCATION BS 1640 RBL 52.   FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED REPAIRED AND INSTALLED REPAIRED IAW ERA 548935-14 REV O.
